# SDR CALA2022042101044

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 65,080 hours, 27,893 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Dr 1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R DOOR NOT SHOWING ARMED INFLIGHT.  ALSO FASAID  CABIN PRESS LI GHTFLASHING.  REPEAT WRITEU REF MEL 2560AJ SEE LOG PG 8424486 FOR THE CABIN PRESS REF MEL 2560AJ DOOR 1R ECAM INDICATIONS NORMAL. SLIDE ARMED INDICATOR LIGHT INOP ONLY. PLACING ON MEL 2560MA. DISPATCH DESK: 2    NAME: JE                   DATE: 19-APR-22- NOC      DESK: 320  NAME: DAVE                 DATE: 19-APR-22- OK TO DEFER ECAM DOOR SLIDE ARMED INDICATION INOP
